# SDR SIMA20120827004

- Difficulty date: August 27, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N847AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145707
- Aircraft time: 22,844 hours, 19,959 cycles
- Engine: Rroyce AE3007A13
- Engine time: 27,654 hours, 4,311 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

DURING UNSCHEDULED MAINTENANCE, FOUND THE NR 2 ENGINE NR 7 CARBON SEAL LEAKING AND THE ENGINE WAS SMOKING WITH FIRE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT ENGINE IAW W/C 71-000-00.  THE OPERATIONAL CHECKS AND LEAK CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
